# SDR SCNA06016

- Difficulty date: December 19, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: PHHZX
- Make and model: Boeing 737-800
- Aircraft serial: 28248
- Aircraft time: 18,472 hours, 6,963 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED WHEN ENGINES WENT INTO REVERSE ON LANDING, RECEIVED MASTER CAUTION OVHT/DET ON FWD PANEL; FAULT & APU DET INOP ON FIRE DET PANEL.  MAINTENANCE COULD NOT DUPLICATE PROBLEM AFTER RESETTING TEST SWITCH.  RAN BOTH THRUST REVERSERS WITH NO DISCREPANCIES NOTED.
